# SDR USAASB97057

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE EMERGENCY LIGHT AT ROW 7 WOULD NOT ILLUMINATE.  MAINTENANCE REPAIRED WIRE BENEATHE SEAT AND RESECURED.  OPERATIONAL CHECK GOOD.  (M)
